# SDR 97ZZZM439

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Condition: Misdrilled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF MANHOLE COVER, RIB 2 RIGHT WING SEVERAL BOLTS WOULD NOT REMOVE UPON DRILLING BOLTS OUT, DRILL OUT OF AILIGNMENT ON 3 BOLTS CAUSED ELONGATION 3 HOLES RIB 2.  DRILLED HOLES A, B, AND C TO ACCOMMODATE BUSHINGS, MANUFACTURED BUSHINGS FROM 7075-T61.  INSTALLED BUSHINGS PER FAXES AVOR JM/RJ00 45-97 AND DJR/RJ0055-97 ON RIB 2 RIGH WING.
